# SDR SWAA2022020767757

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSITION ANGLE HAS CORROSION AND NUT PLATES MISSING STA 847 TO STA 727 OUT OF LIMITS PER SRM 53-00-53-1A-2 / REMOVED AND REPLACED LEFT HAND TRANSITION ANGLE PER SRM 51-40-02.
